# SDR SWIA202053093

- Difficulty date: September 2, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD AND AFT SIDE OF FRAME BETWEEN STGR 25L-26R AT FS 319.00.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED FS 319 LOWER FRAME SECTOR, REF DWG AND CRJ200 SRM.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK.
